# SDR MASA200602713

- Difficulty date: December 14, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 8,444 hours, 5,392 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ASH 7239 IAD.  NR 1 ENGINE FLAME OUT ALONG WITH HIGH ITT.  MX IS CURRENTLY TROUBLESHOOTING.
